TITLE

A hierarchical version of the de Finetti and Aldous-Hoover representations

AUTHOR(S)
Austin, Tim; Panchenko, Dmitry
PUB. DATE
August 2014
SOURCE
Probability Theory & Related Fields;Aug2014, Vol. 159 Issue 3/4, p809
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We consider random arrays indexed by the leaves of an infinitary rooted tree of finite depth, with the distribution invariant under the rearrangements that preserve the tree structure. We call such arrays hierarchically exchangeable and prove that they satisfy an analogue of de Finetti's theorem. We also prove a more general result for arrays indexed by several trees, which includes a hierarchical version of the Aldous-Hoover representation.
ACCESSION #
96985786

 

Related Articles

  • Random walks in Weyl chambers and crystals. Lecouvey, Cédric; Lesigne, Emmanuel; Peigné, Marc // Proceedings of the London Mathematical Society;Feb2012, Vol. 104 Issue 2, p323 

    We use Kashiwara crystal basis theory to associate a random walk  to each irreducible representation V of a simple Lie algebra. This is achieved by endowing the crystal attached to V with a (possibly non-uniform) probability distribution compatible with its weight graduation. We then...

  • Speed of the biased random walk on a Galton-Watson tree. Aïdékon, Elie // Probability Theory & Related Fields;Aug2014, Vol. 159 Issue 3/4, p597 

    We give an expression of the speed of the biased random walk on a Galton-Watson tree. In the particular case of the simple random walk, we recover the result of Lyons et al. (Erg Theory Dyn Syst 15:593-619, ). The proof uses a description of the invariant distribution of the environment seen...

  • Meteor process on $${\mathbb Z}^d$$. Burdzy, Krzysztof // Probability Theory & Related Fields;Dec2015, Vol. 163 Issue 3/4, p667 

    The meteor process is a model for mass redistribution on a graph. The case of finite graphs was analyzed in Billey et al. (On meteors, earthworms and WIMPs. Ann Appl Probab, ). This paper is devoted to the meteor process on $${\mathbb {Z}}^d$$ . The process is constructed and a stationary...

  • Category of trees in representation theory of quantum algebras. Moskaliuk, N.; Moskaliuk, S. // Physics of Atomic Nuclei;Oct2013, Vol. 76 Issue 10, p1257 

    New applications of categorical methods are connected with new additional structures on categories. One of such structures in representation theory of quantum algebras, the category of Kuznetsov-Smorodinsky-Vilenkin-Smirnov (KSVS) trees, is constructed, whose objects are finite rooted KSVS trees...

  • HAUSDORFF AND SPECTRAL DIMENSION OF INFINITE RANDOM GRAPHS. Durhuus, Bergfinnur // Acta Physica Polonica B;Dec2009, Vol. 40 Issue 12, p3509 

    We give an elementary introduction to the construction of probability distributions on sets of infinite graphs, called random graphs, as limits of ensembles of finite graphs motivated by a brief discussion of the incipient infinite cluster in bond percolation on an infinite graph. The Hausdorff...

  • Localization of the Grover Walks on Spidernets and Free Meixner Laws. Konno, Norio; Obata, Nobuaki; Segawa, Etsuo // Communications in Mathematical Physics;Sep2013, Vol. 322 Issue 3, p667 

    A spidernet is a graph obtained by adding large cycles to an almost regular tree and considered as an example having intermediate properties of lattices and trees in the study of discrete-time quantum walks on graphs. We introduce the Grover walk on a spidernet and its one-dimensional reduction....

  • Symmetric structure of field algebra of G-spin models determined by a normal subgroup. Qiaoling Xin; Lining Jiang // Journal of Mathematical Physics;2014, Vol. 55 Issue 9, p1 

    Let G be a finite group and H a normal subgroup. D(H; G) is the crossed product of C(H) and CG which is only a subalgebra of D(G), the double algebra of G. One can construct a C*-subalgebra FH of the field algebra F of G-spin models, so that FH is a D(H; G)-module algebra, whereas F is not. Then...

  • Representation Theory for Subfactors, $${\lambda}$$ -Lattices and C*-Tensor Categories. Popa, Sorin; Vaes, Stefaan // Communications in Mathematical Physics;Dec2015, Vol. 340 Issue 3, p1239 

    We develop a representation theory for $${\lambda}$$ -lattices, arising as standard invariants of subfactors, and for rigid C*-tensor categories, including a definition of their universal C*-algebra. We use this to give a systematic account of approximation and rigidity properties for subfactors...

  • Note on Solutions of the Strominger System from Unitary Representations of Cocompact Lattices of $${SL(2,\mathbb{C})}$$. Andreas, Bjorn; Garcia-Fernandez, Mario // Communications in Mathematical Physics;Dec2014, Vol. 332 Issue 3, p1381 

    This note is motivated by a recently published paper (Biswas and Mukherjee in Commun Math Phys 322(2):373-384, ). We prove a no-go result for the existence of suitable solutions of the Strominger system in a compact complex parallelizable manifold $${M = G/\Gamma}$$ . For this, we assume G to be...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics